Power Series Solution of Fuzzy Differential Equations Using Picard’s Method

Journal of Applied Computer Science & Mathematics. 2010;4(8):72-77

 

Journal Homepage

Journal Title: Journal of Applied Computer Science & Mathematics

ISSN: 2066-4273 (Print); 2066-3129 (Online)

Publisher: Stefan cel Mare University of Suceava

Society/Institution: "Stefan cel Mare" University of Suceava

LCC Subject Category: Science: Mathematics: Instruments and machines: Electronic computers. Computer science

Country of publisher: Romania

Language of fulltext: English

Full-text formats available: PDF

 

AUTHORS

Nasrin Sultana
Khodadad A.F.M. Khan

EDITORIAL INFORMATION

Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 13 weeks

 

Abstract | Full Text

In this paper we considered Picard’s approximationmethod for finding a power series solution of a fuzzy differentialequation. We showed the approximate solution tends to the exactsolution both theoretically and graphically with an example. Forcomputational and graphical purposes we used the computeralgebra system Mathematica.